# SDR DALA2023030601653

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,215 hours, 1,546 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 3R DOOR SLIDE LIGHT ARMED STILL ON FLT ATTN DISARMED AND INSTALLED PIN. CORRECTIVE ACTION: CLEARED DEBRIS FROM GIRT BAR FITTINGS. OPS CHECK GOOD. (9919280)
